Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Focardi - E. Spadaro

How a minimal surface leaves a thin obstacle

created by focardi on 10 Apr 2018
modified on 02 Oct 2020

[BibTeX]

Published Paper

Inserted: 10 apr 2018
Last Updated: 2 oct 2020

Journal: Annales de l'Institut Henri Poincaré C, Analyse non linéaire
Volume: 37
Number: 4
Pages: 1017-1046
Year: 2020
Doi: https://doi.org/10.1016/j.anihpc.2020.02.005

ArXiv: 1804.02890 PDF

Abstract:

We prove optimal regularity and a detailed analysis of the free boundary of the solutions to the thin obstacle problem for nonparametric minimal surfaces with flat obstacles.

Keywords: Non parametric minimal surfaces, thin obstacle problem, 2-valued functions, optimal regularity, free boundary regularity

Credits | Cookie policy | HTML 5 | CSS 2.1